On an Adjoint Initial-Boundary Value Problem

Тип публикации: статья из журнала

Год издания: 2008

Идентификатор DOI: 10.1134/S0012266108120094

Аннотация: We study an adjoint initial-boundary value problem for linear parabolic equations; which arises when modeling the unidirectional motion of two viscous fluids with a common interface under the action of a pressure gradient. Under some conditions on the pressure gradient, we obtain a priori estimates and show that the solution enters a stationary mode. For semi-bounded layers, we find the solution in closed form and indicate the case of a self-similar solution. We determine the volume flow rates in the layers.

Ссылки на полный текст

Издание

Журнал: DIFFERENTIAL EQUATIONS

Выпуск журнала: Vol. 44, Is. 12

Номера страниц: 1730-1736

ISSN журнала: 00122661

Место издания: NEW YORK

Издатель: MAIK NAUKA/INTERPERIODICA/SPRINGER

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.